# SDR UHLA2010111100209

- Difficulty date: November 11, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 15,078 hours, 9,318 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2004100234
- Condition: Inoperative
- Location: Zone 100
- Part time: 13,272 hours, 8,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

PACK 2 FAIL MESSAGE AFTER TAKEOFF WITH TEMPORARY SMOKE LIKE SMELL.  PACK 2 RETURNED AFTER CHECKLIST, NO VISIBLE SMOKE IN CABIN.  PACK 2 FAIL AGAIN AT 13000, TURNED PACK 2 OFF.  MAINTENANCE DEFERRED THE PACK 2 SYSTEM.  THE DEFERRAL WAS CLEARED BY REPLACING THE AIR CYCLE MACHINE AND DUAL HEAT EXCHANGER.
